# SDR SIMA20121208005

- Difficulty date: December 8, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 27,166 hours, 23,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CABIN FLOOR EMERGENCY AISLE LIGHT SEGMENTS NR 1, 4, 6 & 7 PLASTIC EXTRUSION LIGHT CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1, 4, 6 & 7 PLASTIC EXTRUSION LIGHT IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
